# SDR 96ZZZX4843

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205BB
- Make and model: Bolkms BO105C
- Aircraft serial: S58
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Support
- Part number: 10510156
- Condition: Damaged
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION FOUND TRANSMISSION SUPPORT WITH MECHANICAL DAMAGE BEYOND LIMITS, CAUSED BY VIBRO-ETCHING IN TOP FLANGE AREA.
